IG Living Advocate Podcast

Every quarter IG Living will hold a podcast on a topic that affects those with autoimmune and immunodeficiency disorders. Industry experts will share the latest immune globulin (IG) news and information and answer questions from our community.

Podcasts will cover topics like the increased demand for IG products, Medicare, IG side effects, and reimbursement. more info

Listen to the episode The Increased Demand for Immune Globulin Products and Its Effects on Patient Access.

To receive notifications about upcoming podcasts, subscribe to IG Living Magazine. subscribe now

Picture of Carl Schlacht

Columns

Let's Talk: Erica Erdman

When Erica Erdman's son Braxton was born, his Down syndrome diagnosis took the family by surprise. But, any concerns about that diagnosis were soon eclipsed by Braxton's frequent illnesses and hospital stays. Suspecting something was wrong, Erica fought to get an accurate diagnosis, and at 3 years old, her son was diagnosed with a primary immunodeficiency. Since then, the family has faced numerous hurdles, including the recent nationwide immune globulin (IG) shortage that has threatened Braxton's access to care. With a true mother's tenacity… full article (pdf)

Product Guide: Personalizing the Infusion Experience

Product Guide

Move More in the New Year

The signs encouraging people to exercise more in the new year are everywhere: Get stronger. Get fitter. Lose weight. But what about individuals with chronic illnesses receiving weekly or monthly treatments such as immune globulin (IG) infusions? Can these people safely join in those sweaty sessions? The quick answer is yes; even moderate amounts of exercise can soothe the body and mind… full article (pdf)

Chat conversation word balloons

Ask the Experts

Reader: Can IVIG or a C1 esterase inhibitor cause ferritin levels to rise?

Abbie: I spoke with Terry O. Harville, MD, PhD, medical director of the Special Immunology Laboratory at the University of Arkansas for Medical Sciences, and he stated IVIG and a C1 esterase inhibitor should not result in a rise in ferritin. He feels the most likely cause is your liver is being affected by the autoimmune disorders… full article (pdf)

Meet the Staff

Cheryl Brooks
Assistant Editor

Abbie Cornett
Patient Advocate

Advisory Board

Bob Geng, MD, MA
Assistant Professor, Division of Allergy & Immunology
University of California, San Diego

Terry O. Harville,
MD, PhD

Medical Director Special Immunology Laboratory University of Arkansas for Medical Sciences

Todd Levine, MD
Director, Department of Neurophysiology Good Samaritan Hospital, Phoenix
Assistant Professor of Clinical Neurology University of Arizona

Fred Modell
Co-founder of the Jeffrey Modell Foundation

Marc Riedl, MD, MS
Associate Professor of Medicine Division of Rheumatology, Allergy & Immunology University of California, San Diego